# SDR 2006FA0000907

- Difficulty date: August 22, 2006
- Submitted: September 18, 2006
- Operation: General aviation
- Aircraft: N7940Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0623
- Engine: Cont IO470*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 99100023
- Part serial: 1640
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR WOULD NOT EXTEND ELECTRICALLY ON APPROACH.  OPERATIONS NORMAL WHEN LANDING GEAR EXTENDED WITH MANUAL EMERGENCY EXTENSION SYS. FOUND LANDING GEAR ACTUATOR MOTOR INOPERATIVE.  WOULD MAKE NOISE BUT NOT ROTATE.  REPLACED MOTOR WITH OVERHAULED REPLACEMENT UNIT; LANDING GEAR SYS OPERATIONS NORMAL.  CLEANED CORROSION FROM BATTERY TERMINALS, SUSPECT VOLTAGE DROP UNDER  LANDING GEAR OPERATIONS LOAD MAY HAVE CONTRIBUTED.  TRANSIENT AC, RECORDS NOT AVAILABLE TO VERIFY MOTOR TIME IN SERVICE.  (K)
